# SDR DALA2022010108197

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,101 hours, 19,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:16C. CORRECTIVE ACTION: LOCATED EMERGENCY EXIT LENS IN OVERHEAD BIN AND ATTACHED, PER B767 AMM 33-51. (2067663)
